# SDR SWAA020970

- Difficulty date: May 7, 2002
- Submitted: May 15, 2002
- Operation: Air carrier
- Aircraft: 085SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 22826
- Aircraft time: 63,831 hours, 69,160 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 65C27093
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SERVICE CHECK, FOUND FWD SVC DOOR EMERGENCY EXIT LIGHT INOP.  RELAMPED LIGHT PER MM.
